# SDR VTZA96111

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 13730164K
- Condition: Loose Wire
- Location: Flap Selector
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT NR 6379 - IAD-SYR - LANDED WITH ZERO FLAPS DUE TO FLAP FAILURE.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS. MAINTENANCE RESECURED LOOSE WIRE AT FLAP SELECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
